# SDR SWAA2022031175412

- Difficulty date: February 18, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2022-103806 / [01] REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 453A2610 REV. E. SEE INDIVIDUAL SING-OFF BELOW;[02] REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 453A2610 REV. E. SEE INDIVIDUAL SING-OFF BELOW
